MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X47MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X47MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-47-28
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
Left hip revision - hemiarthroscopy to total hip replacement due to recurrent dislocations.Removed bipolar head and replaced with mdm + tritanium hemispherical cup.Recurrent dislocations since initial hemiarthroscopy on (b)(6) 2023 - revised to total hip on (b)(6) 2023.

Brand Name
UHR BIPOLAR 28X47MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17322280
Report Number0002249697-2023-00771
Device Sequence Number6290476
Product Code KWL
UDI-Device Identifier07613327016970
UDI-Public07613327016970
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUH1-47-28
Device Catalogue NumberUH1-47-28
Device Lot Number300Y3R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale